# SDR SWAA2021090308811

- Difficulty date: August 18, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 400-420 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED; BS 400-420; LBL 24; WL 154 ; / [01] LOCATED AND DRILLED (OVERSIZED ALL HOLES TO NEXT DIAMETER) NEW FWD CARGO BAY BAFFLE BS400-420; LBL 24; WL 154. PER SRM 51-40-02-0G-0 STEP 4. D. (2); BOEING DWG: 143A7505; AND SRM 51-40-05.   OK TO INSTALL PART.; [02] REMOVED; LOCATED; AND DRILLED (OVERSIZED ALL HOLES TO NEXT DIAMETER) NEW FWD CARGO BAY BAFFLE BS400-420; LBL 24; WL 154. PER SRM 51-40-02-0G-0 STEP 4. D. (2); BOEING DWG: 143A7505; AND SRM 51-40-05.   OK TO INSTALL PART.; [03] VERIFIED LOCATION AND DRILL UP OF NEW BAFFLE PER SRM 51-40-02; SRM 51-40-05; AND DWG 143A7505. OK TO INSTALL; [04] INSTALLED NEW FWD CARGO BAY BAFFLE; BS 400-420 LBL 24; WL 154 PER SRM 51-40-02-0G-0 AND BOEING DWG: 143A7505.; [05] VERIFIED BAFFLE INSTALLATION PER SRM AND DWG.
